advertisement
Question
Posted by: Tiger | 2009/03/16

periods????

HI Doc

Since been on Leximal and Solian I have not had a period. Would taking a contraceptive pill regulate my periods??? Which one would you recommend? My prolactic levels are very high in that my breasts start leaking during the day. How do I reduce them?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

our absebt periods and high prolactin levels are probably related to the Solian. Without knowing details of why you are taking it and what yur condition is, I cannot really advise you what to do.

Jane , please post separately

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: JANE | 2009/03/16

HELO. IM 31 YEAR OLD FEMALE. I NEED ADVISE ABOUT PERIODS. I SEMM TO NOT HAVE REGULAR PERIODS. I SOME TIME SKIP TWO TO THREE MONTHS IN BETWEEN. CAN YOU PLEASE TELL ME WHAT CAN CAUSE THAT IN MY SYSTEM? IM TRYIG TO CONCEVE. I' VE BEEN TRYING FOR A LONG TIME.

Reply to JANE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement